Andrei S. Slutskij

DSC_9664
Doctor of Science

e-mail: slutskij@gmail.com

Directions of research

  • Asymptotical methods in continuum mechanics problems
  • Homogenization theory in periodic media

Basic research papers

  1. Maz’ya V.G., Slutskij A.S. Asymptotic analysis of the Navier-Stokes system in a plane domain with thin channels // Asymptotic Analysis. 2000. V. 23, №1. p. 59–89.
  2. Nazarov S.A., Slutskij A.S., Arbitrary Plane Systems of Anisotropic Beams // Proceedings of the Steklov Institute of Mathematics, 2002, 236, 222–249.
  3. Nazarov S.A., Slutskij A.S. Homogenization of a mixed boundary-value problem in a domain with anisotropic fractal perforation // Izvestiya: Mathematics, 2010, 74:2, 379–409.
  4. Nazarov S.A.,Sweers G.H., Slutskij A.S. Korn Inequalities for a Reinforced Plate // Journal of Elastisity. 2012. V. 106, № 1. p. 43–69.
  5. Leugering G.R.,Nazarov S.A., Slutskij A.S. Asymptotic analysis of 3D thin anisotropic plates with a piezoelectric patch // Mathematical Methods in the Applied Sciences. 2012. V. 35, № 6. p. 633–658.

Добавить комментарий

Ваш e-mail не будет опубликован.

Можно использовать следующие HTML-теги и атрибуты: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>